# SDR UALA2012040302075

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,416 hours, 9,106 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 35
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HIGH PRESSURE SHUTOFF VALVE LT, MESSAGE ON STATUS PAGE.  REPLACED NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE, CONTROLLER, REPLACED IP SENSOR. MESSAGE CLEARED.  WORK DONE PER MM.  IDLE RAN FOR 5 MIN.  NO MESSAGE NOTED.  OK FOR SERVICE.  FAULT CAME BACK AT DEPARTURE. CYCLED HIGH PRESSURE SHUTOFF VALVE MANUAL OVERRIDE.  RAN ENGINE, OPS CHECKED OKAY.
